MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD SET NEO/ADT PULSE OX SENSOR; OXIMETER

MASIMO - 15750 ALTON PKWY RD SET NEO/ADT PULSE OX SENSOR; OXIMETER
Model Number 4003
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Codes Bradycardia (1751); Cyanosis (1798); Hypoxia (1918)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: the returned sensor was evaluated, during evaluation the sensor passed all visual and functional testing.The sensor was able to obtain spo2 and pulse rate values throughout the entire 16 hours of testing.The sensor was confirmed to be functioning as designed.E1: initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6).
 
Event or Problem Description
The customer reported that "the masimo sensor wasn't working, and it could have been critical".The customer noticed the masimo sensor wasn't working, even though everything was connected.It had a flat line on the screen for the oxygen saturation reading and some symbols.The patient started experiencing a very rapid bradycardia; it went from around 130 bpm to 100 bpm to 39 bpm, and then no numbers were displayed, only "asyst" and very large gaps between the qrs complexes; she was hypotonic, acrocyanotic, very pale.The customer noted they will never know how low this baby's oxygen saturation dropped, with a brady score of 39 and maybe even lower.There was a patient impact reported.

Brand Name
RD SET NEO/ADT PULSE OX SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
rishi jain
15750 alton pkwy
irvine, CA 92618
MDR Report Key24751105
Report Number3019388613-2026-00119
Device Sequence Number10145071
Product Code DQA
UDI-Device Identifier10843997009598
UDI-Public(01)10843997009598(17)290101(10)26A95
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K191059
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4003
Device Lot Number26A95
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown